Hi, I tore my acetabular labrum in 2005 doing an aikido roll during a dance rehearsal. (There were a lot of squats prior to that and a very active day.) It was confirmed on MRI several months after the fact. (It took me 3 months to convince Kaiser to do an MRI after my chiropractor told me it was probably a labrum tear.)
I didn't dance again for 3 years, and when I walked into a modern dance class in 2008, I felt some pain during the class, and had trouble walking for a couple months. Kaiser wouldn't do an MRI that time, but they gave me an injection. It helped, but only after 10 days, so the surgeon (who did not want to do surgery) told me he didn't think the problem was in the hip joint.
month ago, after a couple years of building up to it, I did modern dance again with no problems, but a ballet class caused another flareup. They gave me a steroid shot but it's been 10 days and I haven't had any relief. In order for them to do an MRI now, they would have to give me another injection (for the dye) and I can't take that much time off of work. I wish Kaiser would have given me an injection and MRI sooner, because now I have atrophy and don't know what is wrong with my hip. Also, an x-ray showed a CAM impingement in my *other* hip (the non-injured hip). And I have shallow acetabuli. Please let me know if you have any suggestions. I do not know what to do. I've been icing and taking ibuprofen, and I've only left my house 4 times in the last month, because every time I leave, it gets much worse. (Worse with activity such as walking, bending, getting up, etc.) I'm getting a lot of atrophy but activity just makes it worse. Pain level is 5 out of 10.
(I do not know if my labrum is torn this time, but the injection into the joint did not help, so it may not be torn)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?